# SDR CA101229005

- Difficulty date: December 19, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Prop Feathering
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAMEOUT DURING DESCENT THROUGH FL98, EXITING ICING CONDITIONS AND ENTERING HEAVY RAINS, THE ENGINE FLAMED OUT, TORQUE WENT FROM APPROX. 21% DOWN TO 0 AND THE CREW FELT A YAW ON THE A/C. THIS WAS FOLLOWED BY ENGINE AUTO RE-LIGHT AND THE FLIGHT RESUMED NORMALLY. POST FLIGHT INSPECTION FOUND MOISTURE INSIDE THE AUTOFEATHER UNIT (AFU) CONNECTOR. THE CONNECTOR WAS DRIED AND THE AFU REPLACED BEFORE THE A/C WAS RETURNED TO SERVICE. (TC# 20101229005)
